Publications of J. Justin

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1994, with author Justin J., in the category Journal Articles (or show them all):   (Items found: 1)


1994  [top]
  • Justin J., Pirillo G.: On some questions and conjectures in the combinatorial theory of semigroups, Southeast Asian Mathematical Society. Southeast Asian Bulletin of Mathematics 18 (3), 91-104, 1994
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -